# SDR ASAA2013052894922

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 151 hours, 35 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Indication
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHT ILLUMINATED ON APU START.  ACFT GROUNDED.  PERFORMED APU BITE PROCEDURE.  REF FIM 49-60 TASK 801.  FOUND MX MESSAGE 49-91227.  PERFORMED FIM 49-90, TASK 804, FAULT ISOLATION, STEP E.  NO MX MESSAGE ON CURRENT STATUS PAGE.  DETERMINED TO BE AN INTERMITTENT FAULT.
